Managing acute beta blocker overdose

Sam Kini, Becky Abell, Christine Carr

Research output: Contribution to journalArticle

Abstract

The serious cardiovascular consequences of beta blocking drugs in an attempted suicide or accidental overdose range from hypotension to cardiogenic shock, with respiratory depression also a possibility, and the variable pharmacokinetics of products within this drug class complicate the clinical challenge,The authors point the way toward identifying the problem and stabilizing the patient.

Original languageEnglish (US)
Pages (from-to)12-16
Number of pages5
JournalEmergency Medicine
Volume38
Issue number12
StatePublished - Dec 1 2006
Externally publishedYes

ASJC Scopus subject areas

  • Emergency Medicine

Fingerprint Dive into the research topics of 'Managing acute beta blocker overdose'. Together they form a unique fingerprint.

  • Cite this

    Kini, S., Abell, B., & Carr, C. (2006). Managing acute beta blocker overdose. Emergency Medicine, 38(12), 12-16.